Question

Hello there. Just a quick question for you. I am 20/male and have been HIV Positive for 6 months. 2 months ago my specialist placed me on Trizivir with my T-cell count at 460 and my vl at 113,000. I should find out the results of the therapy within a week. I have not missed one dose of the therapy since I began, although the nausea from the therapy has become almost unbearable. The doc said that he could switch me to a new drug since I havent missed any doses. Does this mean that I would become resistant to Trizivir (its included drugs) because of switching? I would like to keep it as an option if we need it in the future.

Thanks for your help.

Alex :)

Answer

Alex, I am really glad that you have done so well taking every dose of your medicine. My guess is that the AZT in Trizivir may be making you nauseated, and that your doctor will suggest a switch. After 2 months of taking Trizivir with no missed doses, I believe the liklihood of any resistance is very low. Good luck with your new regimen!